# SDR IXXA9700105

- Difficulty date: June 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N822BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45813
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 1613102
- Condition: Corroded
- Location: Bs  1746
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSPECTION, TWO LONGERON SPLICE FITTINGS WERE FOUND CORRODED AT FUSELAGE STATION 1746, LONGERON 31 RIGHT AND 31 LEFT.  REPAIR ACCOMPLISHED REMOVAL OF CORRODED FITTINGS, FABRICATION AND INSTALLATION IN ACCORDANCE WITH DOUGLAS AIRCRAFT COMPANY SRM 53-2-0 FIGURE 2.
